The $k$-quotient images of metric spaces
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 377-384
https://doi.org/10.4134/CKMS.2012.27.2.377
Printed June 1, 2012
Shou Lin and Chunyan Zheng
Ningde Teachers' College, Ningde Teachers' College
Abstract : In this paper some properties of sequentially closed sets and $k$-closed sets in a topological space are discussed, it is shown that a space is a $k$-quotient image of a metric space if and only if its each sequentially closed set is $k$-closed, and some related examples about connectedness are obtained.
Keywords : sequentially closed sets, $k$-closed sets, $k$-quotient mappings, sequentially quotient mappings, connectedness
MSC numbers : 54B15, 54C10, 54D05, 54D50, 54D55
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd